MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US QUICKSET FLEX DR SFT QCK CPLE; HIP INSTRUMENTS : INSERTION DEVICES

DEPUY ORTHOPAEDICS INC US QUICKSET FLEX DR SFT QCK CPLE; HIP INSTRUMENTS : INSERTION DEVICES
Catalog Number 227452000
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the placement of screws for acetabular cup fixation, when using the drill bit to make the holes, the flexible handle allows the holes to be made, it does not remain stable when applying pressure and activating the motor.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional manufacturer narrative: h3, h6: a search of the medtech orthopaedics (nc) quality system found no nc¿s associated with this product/lot (product code: 227452000, lot - so2053109) combination.The product was not returned to medtech orthopaedics, however photos were provided for review.The investigation was not able to confirm the reported event as the complaint condition was not represented clearly in the provided photo.The provided evidence was not sufficient to confirm the reported event of inability to assemble.Functionality issues cannot be evaluated through a photo investigation.Therefore, the investigation could not draw any conclusions about the reported event due to the insufficient evidence provided.Since the device was not returned, a dimensional inspection cannot be performed.The overall complaint was not confirmed as the photographs provided are not representative of the reported complaint condition.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.

Brand Name
QUICKSET FLEX DR SFT QCK CPLE
Common Device Name
HIP INSTRUMENTS : INSERTION DEVICES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key22963579
Report Number1818910-2025-15180
Device Sequence Number9868136
Product Code HTW
UDI-Device Identifier10603295109273
UDI-Public(01)10603295109273(10)SO2053109
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number227452000
Device Lot NumberSO2053109
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/16/2025
Initial Report FDA Received Date09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown